Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 6, NWS New York, NY

January 12, 2016

NWS New York, NY issued this small craft advisory at Jan 12, 2016, 9:43 AM EST. It took effect at Jan 12, 2016, 12:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2016, 9:43 AM EST (14:43 UTC)
In effect from
Jan 12, 2016, 12:00 PM EST
Expired
Jan 12, 2016, 6:00 PM EST
In force
6 hr
Issued by
NWS New York, NY

The text

As transmitted.

282 
WHUS71 KOKX 121443
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
943 AM EST TUE JAN 12 2016

...HAZARDOUS CONDITIONS ON THE WATERS...

ANZ330-335-338-340-345-122245-
/O.NEW.KOKX.SC.Y.0006.160112T1700Z-160112T2300Z/
/O.CON.KOKX.GL.W.0003.160112T2300Z-160113T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
943 AM EST TUE JAN 12 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 PM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT THIS AFTERNOON. WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40
  KT TONIGHT INTO WEDNESDAY. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-122245-
/O.CON.KOKX.GL.W.0003.160112T1700Z-160113T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
943 AM EST TUE JAN 12 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35
  KT THIS AFTERNOON. WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT
  TONIGHT INTO WEDNESDAY. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
1 follow-up statement
090 
WHUS71 KOKX 122048
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
348 PM EST TUE JAN 12 2016

...HAZARDOUS CONDITIONS ON THE WATERS...

ANZ330-335-338-340-345-130500-
/O.CON.KOKX.SC.Y.0006.000000T0000Z-160112T2300Z/
/O.CON.KOKX.GL.W.0003.160112T2300Z-160113T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
348 PM EST TUE JAN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT UNTIL EARLY EVENING. WEST WINDS 15 TO 25 KT WITH GUSTS UP TO
  45 KT TONIGHT INTO WEDNESDAY. SEAS 3 TO 5 FEET ON LONG ISLAND
  SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-130500-
/O.CON.KOKX.GL.W.0003.000000T0000Z-160113T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
348 PM EST TUE JAN 12 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35
  KT UNTIL EARLY EVENING. WEST WINDS 20 TO 30 KT WITH GUSTS UP TO
  45 KT TONIGHT INTO WEDNESDAY. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 6:47 AM EST, 2 hours 56 minutes earlier.

Area forecast discussion, Jan 12, 6:47 AM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
647 AM EST TUE JAN 12 2016

.SYNOPSIS...
A CLIPPER LOW MOVES ACROSS THE GREAT LAKES THIS MORNING AND PASSES
TO THE NORTH LATE TODAY AND TONIGHT. A COLD FRONT MOVES THROUGH
EARLY TONIGHT. HIGH PRESSURE WILL BUILD TO THE SOUTH WEDNESDAY AND
INTO THURSDAY...THEN MOVE OFFSHORE ON FRIDAY. LOW PRESSURE WILL
APPROACH FRIDAY NIGHT AND MOVE ACROSS THE REGION ON SATURDAY. HIGH
PRESSURE STARTS TO BUILD INTO THE REGION LATE SUNDAY AND MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MODELS IN GENERAL AGREEMENT ON HANDLING VIGOROUS TROUGH...AND SFC
LOW/FRONT. TROUGH PIVOTS THROUGH THIS EVENING...AS DOES THE COLD
FRONT. THE LOW PASSES ACROSS SRN ONTARIO PROVINCE THIS MORNING...
WITH RAPID LOW PRESSURE DEVELOPMENT LATE IN THE DAY AHEAD OF THE
VIGOROUS TROUGH OFF THE NEW ENGLAND COAST.

CLOUDS INCREASE THIS MORNING. STILL EXPECT LIGHT SNOW ASSOCIATED
WITH THE CLIPPER TO BEGIN THIS AFTERNOON. LOCATIONS AROUND AND EAST
OF NYC WILL WARM ENOUGH IN THE LOW LEVELS TO RESULT IN RAIN. BY
LATE IN THE DAY...SUNSET AND LATER...AN ENHANCEMENT TO THE PRECIP
IS POSSIBLE DUE TO DEEPER LIFT ALOFT...AND PASSAGE OF THE COLD
FRONT. MINIMAL CAPE IS LIKELY TO BE PRESENT...STEEP LAPSE RATES
AND AVBL MOISTURE COULD RESULT IN EITHER MODERATE RAIN OR MODERATE
SNOW DEPENDING ON LOCATION...FOR A SHORT TIME.

WHERE ANY LIFT IS ENHANCED...ANY MODERATE SNOW BURST COULD RESULT IN
A QUICK INCH OR TWO OF ACCUMULATION. BEST CHANCE ACROSS INTERIOR
SUCH AS LOWER HUDSON VALLEY AND PORTIONS OF SRN CT. THE SNOW IN
COMBO WITH STRONGER WINDS WILL REDUCE VSBYS AND CREATE TEMPORARY
HAZARDOUS CONDITIONS.

SPEAKING OF WINDS...THEY WILL BE A FACTOR THIS TIME FRAME. EXPECT
SOUTH WINDS TO INCREASE THIS AFTERNOON. CSTL LOCALES WILL BE WARM
ENOUGH AT THE SFC FOR AMPLE LAPSE RATES AND STRONGER WINDS/GUSTS.
FURTHER INLAND...WEAK INVERSION WILL PREVENT THESE STRONGER GUSTS
AHEAD OF THE FRONT.

HOWEVER...BEHIND THE FRONT...WEST WINDS INCREASE QUICKLY AND EXPECT
A SUDDEN INCREASE IN WINDS LATE THIS EVENING INTO THE OVERNIGHT.
WOULD NOT BE A SURPRISE TO SEE A FEW WIND ADV CRITERIA GUSTS OF 40
KTS HERE AND THERE TONIGHT. BETTER CHANCE NEAR THE COAST.

ANY LINGERING SNOW SHOWERS TONIGHT TAPER TO FLURRIES...ALTHOUGH NW
ZONES MAY SEE THESE LINGER MOST OF THE NIGHT.

TEMPS DURING THE DAY VARY FROM THE MID 40S NEAR THE COAST...TO
THE LOWER 30S INLAND WERE COLD AIR DOES NOT SCOUR OUT AHEAD OF
THE CLIPPER.

TONIGHT...TEMPS WILL FALL INTO THE 20S IN A WELL MIXED ENVIRONMENT.
CAA PREVAILS BEHIND THE FRONT...AND THE WIND WILL ADD TO THE
CHILL MAKING IT FEEL LIKE THE TEENS TO AROUND 10 ABOVE.

&&

.SHORT TERM /WEDNESDAY/...
TROUGH SWINGS NORTHEAST AS DEEPENING SFC LOW TRACKS ACROSS THE
CANADIAN MARITIMES. TIGHT WESTERLY PRESSURE GRADIENT GRADUALLY
RELAXES LATE IN THE DAY.

WEDNESDAY SHOULD BE DRY...WITH THE EXCEPTION OF A FEW SNOW SHOWERS
OR FLURRIES WELL NW. TEMPS WILL BE COLD...BELOW NORMAL. EXPECT
HIGH/S TO RANGE FROM THE UPPER 20S TO LOWER 30S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
DRY CONDITIONS ARE EXPECTED WEDNESDAY NIGHT THROUGH FRIDAY AS WEAK
HIGH PRESSURE REMAINS NEAR THE REGION. A WEAK UPPER LEVEL SHORTWAVE
PASSES OVER THE REGION LATE WEDNESDAY NIGHT INTO THURSDAY MORNING.
BUT...WITH LITTLE LOW LEVEL MOISTURE AND RIDGING TO THE SOUTH...WILL
KEEP FORECAST DRY. DO EXPECT AN INCREASE IN CLOUD COVER LATE
WEDNESDAY NIGHT AND THURSDAY. PARTLY TO MOSTLY CLOUDY SKIES ARE THEN
EXPECTED THURSDAY NIGHT AND FRIDAY.

A LOW PRESSURE SYSTEM TAKING SHAPE OVER THE CENTRAL STATES IS THEN
EXPECTED TO IMPACT THE REGION FRIDAY NIGHT THROUGH SATURDAY EVENING.
AS THE LOW APPROACHES...WARM AIR ALOFT MOVES INTO THE REGION...BUT
WITH HIGH PRESSURE TO THE NORTHEAST...EXPECT COLD AIR CLOSER TO THE
SURFACE. WITH ENOUGH SHALLOW WEAK COLD AIR ADVECTION REMAINING IN
PLACE...MOST PLACES EXCEPT PERHAPS NYC AND LONG ISLAND SHOULD SEE
SOME FREEZING RAIN OR SNOW FRIDAY NIGHT INTO SATURDAY MORNING.
PRECIPITATION SHOULD TRANSITION TO ALL RAIN BY LATE MORNING OR
MIDDAY...THEN TRANSITION BACK TO SNOW/RAIN SHOWERS SATURDAY NIGHT AS
COLDER AIR RETURNS ON THE BACK SIDE OF THE LOW.

THE PRIMARY LOW MOVES OFF TO THE NORTHEAST SATURDAY NIGHT INTO
SUNDAY...BUT SOME OF THE FORECAST MODELS INDICATE SOME RESIDUAL
SURFACE TROUGHING MAY LINGER. WILL CONTINUE TO KEEP SOME CHANCE POPS
IN THE FORECAST FOR SNOW SHOWERS ON SUNDAY. A BRISK...COLD...DAY IS
LIKELY ON MONDAY.

TEMPERATURES WILL BE NEAR NORMAL THURSDAY...THEN SLIGHTLY ABOVE
NORMAL FRIDAY AND SATURDAY. TEMPERATURES THEN FALL BACK TO NORMAL ON
SUNDAY AND BELOW NORMAL ON MONDAY.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
A STRONG COLD FRONT APPROACHES FROM THE WEST TODAY...CROSSING THE
AREA THIS EVENING. HIGH PRESSURE BEGINS TO BUILD TO THE SOUTH LATE
TONIGHT.

VFR WITH LIGHT AND VARIABLE WINDS EARLY THIS MORNING...BACKING
AROUND TO THE SOUTH BY 15Z. STRENGTHENING S/SW FLOW DEVELOPS
THROUGH THE MORNING WITH GUSTS OF 20-30 KT BY 18Z. MVFR CONDITIONS
ARE POSSIBLE LATE THIS AFTERNOON IN SNOW SHOWERS NORTH AND WEST
AND A MIX OF RAIN AND SNOW SHOWERS AT THE CITY TERMINALS. WINDS
VEER TO THE WEST THIS EVENING BEHIND THE FRONT WITH GUSTS OF 25-35
KT.

 ...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: VISIBILITY COULD BE LOWER THAN FORECAST IN ANY
HEAVIER ISOLATED SNOW SHOWERS LATE THIS AFTERNOON. ISOLATED GUSTS TO
AROUND 40 KT POSSIBLE TONIGHT.

KLGA FCSTER COMMENTS: VISIBILITY COULD BE LOWER THAN FORECAST IN ANY
HEAVIER ISOLATED SNOW SHOWERS LATE THIS AFTERNOON. ISOLATED GUSTS TO
AROUND 40 KT POSSIBLE TONIGHT.

KEWR FCSTER COMMENTS: VISIBILITY COULD BE LOWER THAN FORECAST IN ANY
HEAVIER ISOLATED SNOW SHOWERS LATE THIS AFTERNOON. ISOLATED GUSTS TO
AROUND 40 KT POSSIBLE TONIGHT.

THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.

KTEB FCSTER COMMENTS: VISIBILITY COULD BE LOWER THAN FORECAST IN
ANY HEAVIER ISOLATED SNOW SHOWERS LATE THIS AFTERNOON.

KHPN FCSTER COMMENTS: VISIBILITY COULD BE LOWER THAN FORECAST IN
ANY HEAVIER SNOW SHOWERS THIS AFTERNOON.

KISP FCSTER COMMENTS: ISOLATED GUSTS TO AROUND 40 KT POSSIBLE
TONIGHT.

.OUTLOOK FOR 12Z WEDNESDAY THROUGH SATURDAY...
.WEDNESDAY...VFR. W/NW WINDS G25-30 KT.
.THURSDAY-FRIDAY...VFR.
.SATURDAY...IFR CONDS POSSIBLE WITH A CHANCE OF RAIN...POSSIBLY
MIXED WITH SNOW INLAND.

&&

.MARINE...
WINDS ACROSS THE WATERS BECOME SOUTH OR SOUTHWEST AND WILL
INCREASE AHEAD OF A COLD FRONT AS THE DAY PROGRESSES. IN FACT...A
RAPID INCREASE TO GALE FORCE IS EXPECTED OVER THE OCEAN WATERS
THIS AFTERNOON. FOR THE NON OCEAN WATERS...WINDS INCREASE BUT
GUSTS SHOULD FALL SHORT OF GALE FORCE OR 35 KTS.

HOWEVER...WINDS SHIFT TO THE WEST THIS EVENING BEHIND THE COLD FRONT
AND GALES ARE EXPECTED TONIGHT FOR ALL WATERS. THESE GALE FORCE
WESTERLY WINDS DIMINISH SOMEWHAT DURING THE DAY WEDNESDAY AS THE
PRESSURE GRADIENT BEGINS TO RELAX.

SEAS WILL BUILD TODAY AND TONIGHT AS THE WINDS INCREASE. FOLLOWED
LATEST NWPS GUIDANCE CLOSELY FOR ALL WATERS THROUGH WEDNESDAY.
MARINERS CAN EXPECT ROUGH CONDITIONS THIS AFTERNOON THROUGH
TONIGHT AND INTO WEDNESDAY.

SMALL CRAFT CONDITIONS GRADUALLY SUBSIDE WEDNESDAY NIGHT AND
THURSDAY. SUB-SCA CONDITIONS THEN EXPECTED THURSDAY NIGHT INTO
FRIDAY NIGHT. SMALL CRAFT CONDITIONS WILL LIKELY RETURN SATURDAY
INTO SUNDAY WITH THE APPROACH OF A LOW PRESSURE SYSTEM...AND COLD
AIR ADVECTION ON THE BACK SIDE OF DEPARTING LOW.

&&

.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION OF GREATER THAN 1/2 INCH LIQUID
EQUIVALENT IS FORECAST THROUGH FRIDAY.

BETWEEN A HALF TO ONE INCH OF QPF IS LIKELY FRI NIGHT INTO SAT
NIGHT.

&&

.TIDES/COASTAL FLOODING...
THERE IS THE POTENTIAL FOR LOW WATER CRITERIA OF 2 FT BELOW MLLW
BEING REACHED WITH WEDNESDAY AFTERNOON AND EVENING LOW TIDES DUE
TO STRONG AND PERSISTENT OFFSHORE FLOW.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WARNING FROM 6 PM THIS EVENING TO 1 PM EST WEDNESDAY FOR
     ANZ330-335-338-340-345.
     GALE WARNING FROM NOON TODAY TO 6 PM EST WEDNESDAY FOR ANZ350-
     353-355.

&&

SYNOPSIS...BC/PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...BC
AVIATION...FEB/MALOIT
MARINE...BC/PW
HYDROLOGY...BC/PW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jan 12, 4:18 AM EST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
418 AM EST TUE JAN 12 2016

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-131000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
418 AM EST TUE JAN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-353-355-131000-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
418 AM EST TUE JAN 12 2016

...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-131000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
418 AM EST TUE JAN 12 2016

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 1 PM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 3:48 PM ESTWind AdvisoryOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more18 hr

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.